# SDR UPS08M53948

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 44,340 hours, 8,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: ACA37951
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV DURING SPECIAL VISIT- SAA, FOR MLG CHANGE, NLG DOOR JAMB AFT LT WAS FOUND TO BE BENT AND CRACKED.  TRIMMED OUT DAMAGED AREA 3 INCHES, REPAIRED PERFORMED PER EO -MD11- 5320-31154-A AND PER INSTRUCTIONS IN EA 011-5320-01-A1555.
